MORE ADVERSE EFFECTS

27 October 2013

Every New Zealander 50 and over is in grave danger of being placed on their doctor's slaughter board in a real effort to 'roll back' their estimated age of death. If you have been sucked into the scam of type 2 diabetes and believe you are on the Government approved 'selected for slaughter list', act now and jump off!

Muscle and nerve damage

This began around late 2009 and continued through much of 2010. My biceps would often be sore with sharp pains shooting through them. Also my thigh muscles were often sore. I pointed this out to my doctor but he made no comment and did not record my experience in his notes.

This tells me that Dr Geard intended to allow the damage to continue without telling me that I was suffering from serious nerve and muscle damage. The abnormal gait was ever present.

Lethargy

This side effect was causing problems with my ability to do general maintenance around our 1940's built home. Even feeding the fish in my three tanks became a chore rather than a pleasure. The tanks were often left too long before I managed to get around to cleaning them. As for going for walks, you can forget them.

Walking is a recommended exercise for people with Type 2 Diabetes. The lethargy caused from the drugs made it an impossible task. I observed elderly locals going on these walks but they also would cease after a few days.



Type 2 Diabetes's future soon to be realised

Designed to cause lethargy-a major symptom of diabetes.

I believe the drugs are designed to have this affect. Another method of keeping elderly citizens involved with government health services in preparation for the sell off of to Big Pharma.

80 year old given toxic drugs

One day I observed an 80 year old walking past our home. I inquired of him if he had been diagnosed with type 2 diabetes. “yes” he had and been prescribed anti diabetic pills. I warned him against taking them.

He said he had already thrown them away as others had told him of their harmful effects.

The fellow was not overweight. He just walked slower than a 30 year old. Why would a doctor prescribe anti diabetic drugs to an eighty year old?

My new understanding tells me there is only one reason and that was to make sure he would die before his allotted time.

As far as the doctor and the government are concerned he was bludging on the state through receiving Superannuation and not contributing to this entitlement through investments, or working.

No way was this good man going to be permitted to live out his remaining years in peace and quietness.

Good old Doc had the answer

First diagnose him with type 2 diabetes, prescribe diabetes medication, which placed him on the doctor's slaughter board to suffer and die an ill timed death. He was not to reach 100 years of age if the 'nice 'doctor had his way.

Fortunately the old boy managed to see the danger ahead and ceased taking the drugs which his quack said would help him, but would have killed him instead.

Sweet tooth

This phenomenon was knew to me. In all my life I never had a sweet tooth until Metformin came along. The cream cakes I sometimes had at bedtime raised my sugar levels, thus erasing any progress made in lowering those levels.

Sugar in hot drinks

Not one medical professional has said to me that I should stop or reduce the sugar in tea or coffee. Sugar is vital to the smooth running of all the bodies muscles. Before, while on the drugs, I had ceased taking sugar in hot drinks and suffered the consequences.

A doctor will not tell you to stop taking sugar in a drink. I believe he has been instructed not to, simply because people diagnosed with type 2 diabetes associate sugar with diabetes and the subtle inference is always to consume less sugar if you want to get your 'diabetes under control'. Abstaining from sugar in hot drinks becomes the No.1 priority for many elderly.

Stopped taking sugar in coffee and tea

For me this had the effect of no sugar or not enough sugar reaching my brain and eyes. This along with the drugs to reduce sugar levels meant I was a state of Hypoglycemia for long periods.

Hypoglycemia is a symptom of diabetes. Anti diabetic drugs are known to cause a 'high' glucose Accu-chek reading. But in fact you could well be in Hypo. I believe This was my condition dozens of times and almost caused permanent brain damage - dementia and blindness. I now take a generous helping of raw sugar in my coffee. This, as well as not taking any anti diabetic drugs and statins for over 2 and a half years, has seen a vast improvement in my overall health.

Proof that diabetic medication causes full blown Diabetes Mellitus

The above experience is irrefutable evidence that diabetes medication leads to Type 1 Diabetes.

end